# SDR AALA201601319006

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 61,223 hours, 22,642 cycles
- Engine time: 43,582 hours, 18,082 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R1021
- Condition: Leaking
- Location: Zone 100
- Part time: 43,582 hours, 18,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  STRONG  SMELL OF SWEATY SOCKS THROUGHOUT CABIN.  ODOR IS IN ALL PHASES OF FLIGHT.  FOUND OIL ON BOTH SIDES OF THE APU OIL COOLER.  REPLACED THE APU ENG.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW 26L31049005.
